I was wondering if people knew what this is, because then I will look into it more and try and find a solution.
It started when I was halfway through a 7 day course of antibiotics in December when my stomach swelled slightly, which has not gone down since. Then a month later I got indigestion and bloating a couple of times and excessively loud stomach gurgling and by this I mean seriously not normal, which I have never had in my life before, started. It mainly gurgles after eating or drinking just about anything and will go on for a couple of minutes or more, and then will occasionally gurgle or bubble at other times, like when I lie down to go to bed. Its so loud it echoes everywhere! The good part s that if I know I'm going to be in a quiet place like a class I will just eat half an hour before so my tummy wont make a peep during it :-) Also when I eat foods like wheat I seem to get bad bloating or wind. I have always been a bit sensitive to large amounts of wheat so its really just increased sesitivity to some foods. I saw my GP for another problem and he passively commented that it might just be 'a bit irritated'. I have tried taking charcoal and it made quite a difference the first time, so maybe I have too much gas for an unknown reason.
I have tried many solutions like peppermint tea to no avail and am really running out of ideas, I have no idea what this is, have the antibiotics messed up my stomach? Before anyone suggests IBS, I have normal bowel movements, it is really only loud noises.
Anytime you take antibiotics it seriously disrupts the balance of bacteria in your gut. This could cause gurgling, bloating and wind. I would suggest you try and replenish your gut with good bacteria. Eat lots of yogurt or better yet, get some good probiotics. Eat some sauerkraut (it helps your gut produce it's own good bacteria). Try and eat healthy, avoid processed food and the foods that you know give you trouble. Eat more vegetables and whole grains.
You may have become allergic to wheat and wheat products. Some actually get Celiac disease and can't tolerate grains.
Lately, "they" have been adding more "secret" ingredients to our food to make it last longer on the shelf and in the refrigerator. These preservatives, unfortunately, slightly poison our bodies.
If your body is sensitive to these additives, you can't tolerate them very well.
You may have to read every label to determine what you can and cannot eat. If possible, see an allergist to determine if you are now allergic to grains or wheat.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.